MathSciNet Relay Station
MathSciNet bibliographic data
MR841588 60J60 (60F20 60H10)
Lindvall, Torgny; Rogers, L. C. G. Coupling of multidimensional diffusions by reflection. Ann. Probab. 14 (1986), no. 3, 860–872.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement